Massive reaction to clopidogrel and prav... - Different Strokes

Different Strokes

1,163 members435 posts

Massive reaction to clopidogrel and pravastatin

Bess1234 profile image

I had a TIA I was put on pravastatin and clopidogrel. After a few day I started with flue like symptoms but no temperature. Really bad pains in my joints and muscles, skin sore to touch, tireness and massive headache . BP was raised 160/ 80 to 166/70 . I stopped the clopidogrel and started taking aspirin instead. My joint pains have improved and my BP is around 130/ 77. Still have a slight headache. Could the two drugs have interacted with one another to cause these symptoms. That I couldn't tolerate.

2 Replies

There is a website you can use to check interaction of medication but your GP should have done that before prescribing i know mine does.

Hi I had similar muscle aches when I was put on clopidigrel and a statin. I stopped the statin and aches disappeared. Been on clopidigrel since 2017 with no issues. Your GP won’t be happy if you stop a statin but stick to your guns if you think it’s giving you a side effect - unless there is a vital clinical reason you’re on them. They put everyone on statins after a stroke and not always clinically necessary. Depends on cause of your TIA of course.

You may also like...